# SDR ASOA201001809

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL STGR 15L, LT WALL SEAT TRACK, CORRODED FROM FS 379.00 TO FS 761.85.  REMOVED SIDE SEAT RAILS  IAW AMM 53-00-49-000-801-A03.  INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-00-49.
